There were errors in your submission:
The group is on eHealth.me, a website run by eHealthMe.com.
i forgot to add to my post that I believe my weight loss of 20 lbs over the last 5 years is from the temazepam. Any suggestions or comments, I am very thin, and cannot gain weight, especially the weight i lost.
I am 27 and have been on Bactrim for about 7 weeks due to a Staph Infection after a Felon in my finger. I have lost 25lbs in this time and it is starting to worry me. I haven't weighed 175lb since the 7th grade. Anyone have any insight or experiences like this on Bactrim?
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
More questions for: Weight control
hi I have been on Temazepan for the last 5 years, 25 milligrams. I am thinking of going off it. I have tried twice without success. Any suggestons, or better substitutes. I am an active 82 year old female
I have been on temazepan for about 5 years, without any side effects. However, just lately, I discovered that weight loss is a side effect. I have lost about 20 lbs in the last 5 years, and took every test to find out why. I now believe it is from the temazepan, and i dont want to go off
Hello Everyone, my name is Robbi Vee and I live in the Washington, DC area. I am prior military, now am a military spouse. I am also a thyroid cancer survivor of 10 years-WHOOHOO! However, I am still dealing will the ongoing challenges and frustrations of weight management! I am truly hoping I ...
More reviews for: Weight control